# SDR EIA2000260

- Difficulty date: September 16, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Apu Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU COMPT FORWARD BULKHEAD CRACKED AT BS 2658 WL 268 LBL 25.  BULKHEAD WEB REPAIRED PER SRM 53-10-10-04 FIG 81.  (M)
